The boundary values of the generalized solutions of elliptic equations
Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 41-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_1_a9,
author = {Ya. A. Roitberg},
title = {The boundary values of the generalized solutions of elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {41--44},
year = {1969},
volume = {188},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a9/}
}
Ya. A. Roitberg. The boundary values of the generalized solutions of elliptic equations. Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 41-44. http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a9/